# SDR SWAA051502

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 53,956 hours, 49,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE BULKHEAD WEB CRACKED AT BS 178, LBL 25, WL 207.  REPAIRED WEB PER SRM.
